Bounded Toeplitz products on Bergman spaces of the unit ball

Karel Stroethoff, Dechao Zheng

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We consider the question for which square integrable analytic functions f and g on the unit ball the densely defined products Tf Tover(g, ̄) are bounded on the weighted Bergman spaces. We prove results analogous to those we obtained in the setting of the unit disk and the polydisk.

Original languageEnglish
Pages (from-to)114-129
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Jan 1 2007


  • Bergman spaces
  • Toeplitz operator
  • Unit ball


Dive into the research topics of 'Bounded Toeplitz products on Bergman spaces of the unit ball'. Together they form a unique fingerprint.

Cite this